Advertisement

Some remarks on elliptic equations and infinitesimal deformations of submanifolds

  • Vladimir Oliker
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 838)

Keywords

Fundamental Form Normal Bundle Deformation Field Elementary Symmetric Function Rigidity Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A.D. Aleksandrov, Uniqueness theorems for surfaces in the large, I, Vestnik Leningrad Univ. 11, no. 19 (1956), 5–17; English translation, Amer. Math. Soc. Transl. Ser. 2, 21 (1962), 341–416.MathSciNetzbMATHGoogle Scholar
  2. [2]
    S.Y. Cheng and S.T. Yau, On the regularity of the solution of n-dimensional Minkowski problem, Comm. Pure Appl. Math. 29 (1976), 495–516.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [3]
    D. Hilbert, Grundzüge einer Allgemeinen Theorie der Linearen Integralgleichungen, Kap. XIX, Leipzig und Berlin, 1912.Google Scholar
  4. [4]
    Y. Mutō, Deformability of a submanifold in Euclidean space whose image by the Gauss map is fixed, Proceedings of the AMS, 76, no. 1 (1979), 140–144.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    V.I. Oliker, Eigenvalues of the Laplacian and uniqueness in the Minkowski problem. J. Differential Geometry, v. 14, no. 1 (1979).Google Scholar
  6. [6]
    _____, Infinitesimal deformations preserving parallel normal vector fields, Proceedings of the Conference on Geometry, Haifa, Israel, 1979. Lecture Notes in Math., Springer-V. V. 192Google Scholar
  7. [7]
    A.V. Pogorelov, Multidimensional Minkowski Problem, New York, J. Wiley, 1978.zbMATHGoogle Scholar
  8. [8]
    Yu. A. Volkov and V.I. Oliker, Uniqueness of the solution of Christoffel’s problem for nonclosed surfaces (Russian), Mat. Zametki, 8, no. 2 (1970), 251–257; English translation, Math. Notes of the Academy of Sciences of the USSR, 8, nos. 1–2 (1970), 611–614.MathSciNetGoogle Scholar
  9. [9]
    K. Yano, Infinitesimal variations of submanifolds, Kodai Math. J., 1 (1978), 30–44.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [10]
    v. I. Oliker: On compact submanifolds with nondegenerate parallel normal vector fields. Pacific. J. Math., to appear.Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Vladimir Oliker
    • 1
  1. 1.University of IowaIowa CityU.S.A.

Personalised recommendations